# SDR N6WA2023022704

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10253
- Aircraft time: 39,719 hours, 28,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN OVERHEAD LIGHT ROW 7 AND 9 INOP. R&R CEILING EMERGENCY FLOOD LIGHT BULBS IN ROWS 7 &9 . OPS CHECK GOOD AT THIS TIME . ALL WORK DONE IAW CRJ 550 AMM 33-51-09.
